# SDR USAA950133

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Hat Channel
- Part number: 1716748
- Condition: Corrosion
- Location: Fwd Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 30 INCH CORRODED AREA LT LAVATORY AFT FWD BULKHEAD.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
